# SDR CALA2010031600080

- Difficulty date: March 10, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 46,167 hours, 10,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141N3241
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER AT APPROXIMATELY STA 320 BETWEEN STRINGERS 22RT AND 23RT HAS SEVERAL DINGS ON THE AFT END.  REMOVED EXISTING DOUBLER, CUT OUT ADDITIONAL DAMAGE & INSTALLED NEW REPAIR DOUBLER REF SRM 53-00-01 REPAIR 2.  INITIATED A DIP TO HFEC INSP SKIN PER TABLE V EVERY 6,000 CYCLES WITH AN INSP THRESHOLD OF 25,000 CYCLES FROM INSTALL.  (CURRENT 10707CYCLES) INSPECTION THRESHOLD SHOULD BE 25,000 TOTAL AIRCRAFT CYCLES DUE TO ADDITIONAL INITIAL FASTENERS IN THE INSPECTION AREA REF SRM 53-00-01 REPAIR 2 TABLE V AND NOTES H AND I.  ACCOMPLISH INSPECTION AS CALLED OUT IN SRM 53-00-01 PAGE 207 REPAIR 2 TABLE V AT INITIAL THRESHOLD FROM INSTALL OF 25000 FLIGHT CYCLES AND INTERVALS OF 6000 FLT CYCLES THEREAFTER. NDT HFEC PART 6, 51-00-01 UPDATE LIMIT 25000 TOTAL AIRFRAME FLT CYCLES PERFORM INITIAL INSPECTION AND EVERY 6000 FLT CYCLES THEREAFTER. 1) INIT: W/I 25000 TOTAL A/C F/C. INIT WILL AUTO-ITO TO 2) RIR: EVERY 6000 F/C THEREAFTER (M&E 19-9953-8-1088).
